RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 2, Pages 209–219 (Mi tvp990)  

This article is cited in 2 scientific papers (total in 2 papers)

On a maximum of a transient random walk in random environment

V. I. Afanasyev


Full text: PDF file (526 kB)

English version:
Theory of Probability and its Applications, 1990, 35:2, 205–215

Bibliographic databases:

Received: 14.12.1987

Citation: V. I. Afanasyev, “On a maximum of a transient random walk in random environment”, Teor. Veroyatnost. i Primenen., 35:2 (1990), 209–219; Theory Probab. Appl., 35:2 (1990), 205–215

Citation in format AMSBIB
\Bibitem{Afa90}
\by V.~I.~Afanasyev
\paper On a~maximum of a~transient random walk in random environment
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 2
\pages 209--219
\mathnet{http://mi.mathnet.ru/tvp990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069119}
\zmath{https://zbmath.org/?q=an:0725.60074|0714.60054}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 2
\pages 205--215
\crossref{https://doi.org/10.1137/1135030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FW92100001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp990
  • http://mi.mathnet.ru/eng/tvp/v35/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in a random environment”, Theory Probab. Appl., 61:2 (2017), 178–207  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. I. Afanasyev, “On the non-recurrent random walk in a random environment”, Discrete Math. Appl., 28:3 (2018), 139–156  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:171
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021